Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 23, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 26, 2015, 2:11 PM EST for Pulaski County, Georgia. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2015, 2:11 PM EST (19:11 UTC)
- Expired
- Mar 5, 2015, 2:11 PM EST
- In force
- 7 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tucsawhatchee Creek near Hawkinsville (TSCG1). The gauge peaked at 12.08 ft at Feb 26, 2015, 11:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
546 WGUS42 KFFC 261911 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 211 PM EST THU FEB 26 2015 ...The National Weather Service in Peachtree City has issued a flood warning for the following rivers in Georgia... Tucsawhatchee Creek near Hawkinsville affecting Pulaski County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC235-270911- /O.NEW.KFFC.FL.W.0023.150226T1911Z-000000T0000Z/ /TSCG1.1.ER.150226T1845Z.150226T1845Z.000000T0000Z.NO/ 211 PM EST THU FEB 26 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The Tucsawhatchee Creek near Hawkinsville. * From this afternoon until further notice. * At 145 PM Thursday the stage was 10.9 feet...And rising. * Flood stage is 11.0 feet. * At 9.0 feet...Bankfull conditions are reached upstream and downstream from the gage on Georgia Highways 257 and 27. The marsh land surrounding the creek begins to flood. && LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364 $$
5 follow-up statements
362
WGUS82 KFFC 270008
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EST THU FEB 26 2015
...The flood warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
...The flood warning continues for the following rivers in Georgia...
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
GAC093-270654-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-150227T0654Z/
/BVLG1.1.ER.150226T0645Z.150226T1715Z.150227T0054Z.NO/
708 PM EST THU FEB 26 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Turkey Creek near Byromville.
* Until late tonight.
* At 6 PM Thursday the stage was 10.4 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$
GAC235-271408-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.150226T1845Z.150226T2330Z.000000T0000Z.NO/
708 PM EST THU FEB 26 2015
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 6 PM Thursday the stage was 11.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begin upstream and downstream from
the gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$456 WGUS82 KFFC 270848 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 AM EST FRI FEB 27 2015 ...The flood warning continues for the following rivers in Georgia... Tucsawhatchee Creek near Hawkinsville affecting Pulaski County GAC235-272248- /O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.150226T1845Z.150227T0715Z.000000T0000Z.NO/ 348 AM EST FRI FEB 27 2015 The Flood Warning continues for The Tucsawhatchee Creek near Hawkinsville. * Until further notice. * At 200 AM Friday the stage was 12.1 feet...And steady. * Minor flooding is occurring...and minor flooding is forecast to continue. * Flood stage is 11 feet. * Between 12 and 13 feet...minor flooding continues in the woodlands... fields and pastures upstream and downstream from the gauge on Georgia Highways 257 and 27. && LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364 $$
935 WGUS42 KFFC 271613 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1113 AM EST FRI FEB 27 2015 Tucsawhatchee Creek near Hawkinsville affecting Pulaski County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC235-280612- /O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.150226T1845Z.150227T0715Z.000000T0000Z.NO/ 1113 AM EST FRI FEB 27 2015 The Flood Warning continues for The Tucsawhatchee Creek near Hawkinsville. * Until further notice. * At 10AM Friday the stage was 11.8 feet...And falling. * Flood stage is 11.0 feet. * At 11.0 feet...Flood stage is reached. Minor flooding of woodlands...fields and pastures begin upstream and downstream from the gage on Georgia Highways 257 and 27. * This crest compares to a previous crest of 11.9 feet on Feb 27 2013. && LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364 $$
360
WGUS82 KFFC 272310
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EST FRI FEB 27 2015
...The Flood Warning continues for the following rivers in Georgia...
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC235-280830-
/O.EXT.KFFC.FL.W.0023.000000T0000Z-150228T0830Z/
/TSCG1.1.ER.150226T1845Z.150227T0715Z.150228T0230Z.NO/
610 PM EST FRI FEB 27 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until late tonight.
* At 5 PM Friday the stage was 11.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by tonight.
* At 11 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begin upstream and downstream from
the gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$
GAC091-271-315-281310-
/O.CON.KFFC.FL.W.0024.150301T0000Z-000000T0000Z/
/ABBG1.1.ER.150301T0000Z.150302T1800Z.000000T0000Z.NO/
610 PM EST FRI FEB 27 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From tomorrow evening until further notice.
* At 5 PM Friday the stage was 11 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
to rise to near 12.8 feet by early Monday afternoon.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$368
WGUS82 KFFC 280342
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST FRI FEB 27 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC235-280412-
/O.CAN.KFFC.FL.W.0023.000000T0000Z-150228T0830Z/
/TSCG1.1.ER.150226T1845Z.150227T0715Z.150228T0026Z.NO/
1042 PM EST FRI FEB 27 2015
The Flood Warning is cancelled for
The Tucsawhatchee Creek near Hawkinsville.
* This takes affect immediately.
* Until late tonight.
* At 10 PM Friday the stage was 10.7 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begin upstream and downstream from
the gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$
GAC091-271-315-281741-
/O.EXT.KFFC.FL.W.0024.150301T0600Z-000000T0000Z/
/ABBG1.1.ER.150301T0600Z.150303T0600Z.000000T0000Z.NO/
1042 PM EST FRI FEB 27 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* From early Sunday morning until further notice.
* At 10 PM Friday the stage was 11.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by early Sunday morning and
continue to rise to near 12.7 feet by early Tuesday morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 2:02 PM EST, 9 minutes earlier.
Area forecast discussion, Feb 26, 2:02 PM EST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 202 PM EST THU FEB 26 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS CLOUDS OVER THE STATE BEHIND THE EXITING FRONTAL SYSTEM THAT BROUGHT WINTER PRECIPITATION TO NORTH GA YESTERDAY. TEMPS ARE RISING TODAY WITH A LOT OF THE ACCUMULATED SNOW MELTING. THIS MELTING SNOW MAY CAUSE SOME ISSUES FRI MORNING AS TEMPS ARE EXPECTED TO DIP INTO THE MID TO UPPER 20S ACROSS NORTH GA TONIGHT. THESE COLD TEMPERATURES WILL REFREEZE AND SNOW LEFT OVER AND THE RUN OFF FROM THE MELTING SNOW. THIS WILL CREATE PATCHES OF BLACK ICE WHICH WILL MAKE DRIVING CONDITIONS HAZARDOUS. WE HAVE ISSUED AN SPS FOR THE EXPECTED BLACK ICE TONIGHT. TEMPS WILL GET BACK UP ABOVE FREEZING FOR MOST PLACES AFFECTED BY THE BLACK ICE POTENTIAL BY NOON FRIDAY BUT THERE WILL BE SOME ISOLATED PLACES IN THE N GA MOUNTAINS THAT DO NOT GET ABOVE THE FREEZING MARK UNTIL SAT. THE CLOUDS OVER THE AREA WILL LIFT AND SCATTER OUT TONIGHT WITH MOSTLY CLEAR CONDITIONS EXPECTED FRIDAY. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE. NAM IS MUCH WETTER SATURDAY INTO SUNDAY AND THIS WILL NEED TO BE RE-EVALUATED FOR HIGHER POPS. TEMPERATURES GOING ABOVE NORMAL STARTING MONDAY. BDL PREVIOUS DISCUSSION... CLASSICAL DAMMING PATTERN SETS UP FRIDAY NIGHT INTO SATURDAY AS SURFACE HIGH ACROSS THE UPPER OHIO VALLEY CROSSES THE APPALACHIANS AND RIDGES DOWN THE EASTERN SEABOARD. THIS WILL KEEP TEMPERATURES AGAIN ON THE COOL SIDE SATURDAY. MEANWHILE A SHORTWAVE OVER THE SOUTHERN PLAINS OVERSPREADS MOISTURE ACROSS THE SOUTHEAST SATURDAY NIGHT INTO SUNDAY. MIGHT BE A BIT OF AN ISSUE WITH TIMING FOR SATURDAY NIGHT LOWS VS. INCOMING PRECIP BUT FOR NOW LOOKS LIKE PRECIP REMAINS IN SOUTHWEST ZONES WHERE TEMPS ARE TOO WARM FOR WINTRY PRECIP. RAIN OVERSPREADS THE AREA SUNDAY INTO MONDAY AND WITH SOME QPF TOTALS REALLY ADDING UP. GFS AND ECMWF ARE REALLY IN REMARKABLE AGREEMENT ON THE OVERALL SYNOPTIC PATTERN. VERY TRANSITORY SYSTEM AS COLD FRONT ERODES THE CAD BUT ANOTHER DAMMING EVENT RIGHT ON ITS HEELS TUESDAY INTO WEDNESDAY. AS THE COLD FRONT PUSHES THROUGH...SOME LOW- END SBCAPE VALUES START CREEPING ACROSS THE AREA SO HAVE THUNDER IN THE GRIDS WEDNESDAY AFTERNOON. KIND OF A WET AND MESSY EXTENDED. TDP && .AVIATION... 18Z UPDATE... CLOUDS HANGING AROUND THE AREA BEHIND EXITING FRONTAL SYSTEM. CEILINGS ARE MOSTLY IN THE MVFR RANGE BUT THEY ARE LIFTING SLOWLY AND WILL CONTINUE THROUGH THROUGH TONIGHT. CEILINGS SHOULD GO VFR BY 02Z-03Z FRIDAY AND STAY THERE THROUGH THE REST OF THE PERIOD. WINDS WILL STAY OUT OF THE NE AT 10KT OR LESS. NO PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 31 47 30 42 / 5 5 5 10 ATLANTA 29 43 29 42 / 5 5 5 10 BLAIRSVILLE 24 37 21 39 / 5 5 5 10 CARTERSVILLE 25 40 24 42 / 5 5 5 10 COLUMBUS 33 54 34 51 / 0 5 5 10 GAINESVILLE 27 43 28 39 / 5 5 5 10 MACON 31 55 33 47 / 5 5 5 10 ROME 24 40 24 43 / 0 5 5 10 PEACHTREE CITY 28 46 28 44 / 5 5 5 10 VIDALIA 38 57 37 48 / 5 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....BDL AVIATION...01
Hazardous weather outlook, Feb 26, 10:00 AM EST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 AM EST THU FEB 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1000 AM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SLICK ROADS ARE POSSIBLE TODAY IN AREAS THAT HAD SIGNIFICANT SNOWFALL WEDNESDAY AND WEDNESDAY NIGHT. BLACK ICE IS EXPECTED TONIGHT OVER NORTH GEORGIA ON ANY ROADS THAT REMAIN WET OR WHERE SNOW WAS MELTING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Feb 26, 10:00 AM EST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 AM EST THU FEB 26 2015 GAZ001>009-011>016-019>025-030>035-041>045-262100- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB- 1000 AM EST THU FEB 26 2015 ...SLICK ROADS POSSIBLE THROUGH TODAY FOR NORTH GEORGIA... ...BLACK ICE EXPECTED TONIGHT FOR MUCH OF NORTH GEORGIA... SLICKS ROADS WILL BE POSSIBLE THROUGH TODAY IN AREAS THAT HAD SIGNIFICANT SNOWFALL WEDNESDAY AND WEDNESDAY NIGHT. MELTING SNOW AND ANY WET ROADS WILL LIKELY FREEZE TONIGHT AS TEMPERATURES FALL BELOW 32 FROM MID EVENING ON. TEMPERATURES WILL RISE ABOVE 32 FOR MOST LOCATIONS BETWEEN 10 AM AND 2 PM FRIDAY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:07 AM EST | River Flood Warning | FFC | Dooly | 7 days |
| Feb 26, 4:04 AM EST | Winter Weather Advisory | FFC | Banks, Barrow, Carroll, Clarke, Cobb, DeKalb and 12 more | 6 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.